# SDR ALG2005F00122

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N175AL
- Make and model: Bell 206L-4
- Aircraft serial: 52117
- Engine: Allsn 250C30P
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RPM ROSE TO 104 PERCENT, THE PILOT WAS UNABLE TO BEEP DOWN TO NORMAL RANGE, RETURNED TO DEPARTURE.  THE MECHANIC FOUND THE LINEAR ACTUATOR RANGE WAS SET TOO HIGH, HE ADJUSTED THE BEEP RANGE TO WITHIN THE LIMITS AND THE AC WAS RETURNED TO SERVICE.  (K)
